Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 90, NWS Twin Cities, MN

July 13, 2006Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2006, 5:53 PM CDT for Yellow Medicine County, Minnesota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2006, 5:53 PM CDT (22:53 UTC)
Expired
Jul 13, 2006, 7:00 PM CDT
In force
67 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 150 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 2:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2006-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2006-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 132257
SVRMPX
MNC173-140000-
/O.NEW.KMPX.SV.W.0090.060713T2253Z-060714T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 PM CDT THU JUL 13 2006

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 700 PM CDT

* AT 551 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE           
  THUNDERSTORMS...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND 60 MPH   
  WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10   
  MILES NORTHWEST OF GRANITE FALLS TO CANBY AND MOVING EAST AT       
  15 MPH. IN ADDITION...TORRENTIAL RAIN IS ALSO LIKELY. 

  
* LOCATIONS IMPACTED INCLUDE...
  CLARKFIELD...
  ST. LEO...
  RURAL AREAS WEST AND NORTHWEST OF GRANITE FALLS... 

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4490 9576 4483 9585 4479 9613 4466 9633
      4465 9573 4471 9541

$$
JPR
2 follow-up statements
000 
WWUS53 KMPX 132327
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT THU JUL 13 2006

MNC173-140000-
/O.CON.KMPX.SV.W.0090.000000T0000Z-060714T0000Z/
YELLOW MEDICINE MN-
625 PM CDT THU JUL 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR YELLOW MEDICINE COUNTY...

AT 620 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 65 MPH
WINDS. THIS STORM WAS LOCATED NEAR CLARKFIELD...OR ABOUT 10 MILES 
SOUTH OF MONTEVIDEO...AND MOVING EAST AT 20 MPH. AN OFFICER IN 
CLARKFIELD REPORTED STRONG WINDS...BUT NO ESTIMATE OF SPEED.

OTHER LOCATIONS IN THE WARNING INCLUDE WOOD LAKE AND CLARKFIELD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
SPOTTERS WERE CLOSELY WATCHING THE STORM. WHILE NOT IMMEDIATELY 
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH 
AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4490 9576 4483 9585 4479 9613 4465 9618
      4462 9549 4471 9541

$$
JPR
000 
WWUS53 KMPX 132359
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT THU JUL 13 2006

MNC173-140004-
/O.EXP.KMPX.SV.W.0090.000000T0000Z-060714T0000Z/
YELLOW MEDICINE MN-
654 PM CDT THU JUL 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR YELLOW MEDICINE COUNTY EXPIRES
AT 700 PM CDT...

AT 630 PM...DIME SIZE HAIL WAS REPORTED 4 MILES SOUTH OF MONTEVIDEO.

WEAKENING STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. HOWEVER THERE 
WERE A FEW STORMS FARTHER WEST NEAR CLARKFIELD...BUT THEY DO NOT 
APPEAR SEVERE AT THIS TIME.

LAT...LON 4490 9576 4483 9585 4479 9613 4465 9618
      4462 9549 4471 9541

$$
JPR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:30 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 13, 3:30 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT THU JUL 13 2006

.DISCUSSION...
STORMS HAVE BEGUN TO FIRE IN WESTERN MINNESOTA LAST COUPLE HOURS IN
VERY UNSTABLE AIRMASS AHEAD OF APPROACHING FRONT.  NARROW TONGUE OF
SBLIS IN THE B10 RANGE IN W MN WHERE MOST ACTIVE STORMS CURRENTLY
ARE. ALSO NICE UPPER TROUGH APRCHG E DKTS PROVIDING ADDED LIFT. THIS
SHUD ALSO GIVE STORMS AN ASSIST TO MAINTAIN COVERAGE AS STORMS MOVE
EAST TONIGHT.  WITH LACK OF DEEP LAYER SHEAR (0-6KM BULK SHEAR ONLY
20 KNOTS) WOULD EXPECT MAIN THREAT TO BE HAIL...POSSIBLY EVOLVING
INTO DAMAGING WINDS IF SHORT BOWS DEVELOP.  MOST CONVECTION SHOULD
EXIT CWA BY 12Z...BUT LEFT SLIGHT CHC EXT SE AREAS IN MRNG. DRIER
AIRMASS COMING OFF THE DAKOTAS WILL PUSH INTO W AREAS LATE TONIGHT
AND INTO THE EAST TOMORROW. WITH MORE OF A SWLY TRAJECTORY ON
SATURDAY DEWPOINTS MAY HAVE TROUBLE REACHING NEAR 70...SO BACKED
THEM OFF A BIT. THIS ALSO WILL BRING DOWN HEAT INDEX VALUES.  GFS IS
FASTER THAN NAM FOR SUNDAY WITH GFS SETTLING A BOUNDARY ACROSS
CENTRAL MINNESOTA WHILE NAM HAS FRONT ACROSS NW MN.  THIS AGAIN WILL
HAVE IMPACT ON TEMPERATURES AND HEAT INDEX WITH GFS COOLER IN N
CWA.  CONVECTION HOWEVER IS UNLIKELY SATURDAY INTO SUNDAY AFTENOON
WITH STRONG CAP BUILDING ACROSS CWA...EVEN THE COOLER GFS HAS 700 MB
TEMPERATURES +14.

LONGER TERM...SUNDAY NIGHT THROUGH FRIDAY
JET ENERGY SHIFTS A LITTLE BIT FURTHER SOUTH MONDAY AND TUESDAY
BRINING A SLIGHT RELIEF TO THE OPPRESSIVE HEAT OF THE WEEKEND.
SFC TROF/FRONTAL BOUNDARY IS POISED TO DROP ACROSS THE CWA MONDAY
AFTERNOON AS UPPER FLOW BECOMES MORE ZONAL. FRONT GETS HUNG UP TO
THE SOUTH OF THE CWA LATE MONDAY AS IT BECOMES PARALLEL TO UPPER
FLOW THEN DRIFTS BACK NORTHWARD ACROSS THE CWA LATER TUESDAY. GFS
SHOWING SLIGHTLY COOLER H7 TEMPS DURING THIS TIME AND ANY WAVE
COMING ACROSS IN THE UPPER FLOW WOULD CONTRIBUTE SOME TO WEAKENING
CAP. SOME BETTER MOISTURE IS PROGGED TO BE ALONG THE FRONT AS WELL.
HAVE OPTED TO ADD SLIGHT POPS ALONG THE BOUNDARY DURING THIS
TIME...GIVEN SOME RUN TO RUN CONSISTENCY WITH THE IDEA OF THE
BOUNDARY BEING ACROSS THE CWA. UPPER RIDGING RETURNS FOR WED/THU
PUSHING BOUNDARY TO THE NORTH AND USHERING IN SW FLOW ONCE AGAIN.
H85 TEMPS PUSH THE MID 20S ONCE AGAIN...YIELDING LOW TO MID 90S
ACROSS AT LEAST SOUTHWEST PORTIONS OF THE CWA.

&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR HENNEPIN-RAMSEY COUNTY(IES).

WI...NONE.
&&

BAP/MDB
Hazardous weather outlook, Jul 13, 5:30 AM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 AM CDT THU JUL 13 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
530 AM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL
AND SOUTH CENTRAL MINNESOTA LATER THIS THURSDAY AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WATCH IS POSTED FOR HENNEPIN AND RAMSEY COUNTIES
FOR SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. FOR ADDITIONAL
DETAILS ON THIS WATCH PLEASE REFER TO THE LATEST EXCESSIVE HEAT
WATCH PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 13, 4:58 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
458 PM CDT THU JUL 13 2006

MNZ055-056-132300-
CHIPPEWA-SWIFT-
458 PM CDT THU JUL 13 2006

...SIGNIFICANT WEATHER ALERT FOR SWIFT AND CHIPPEWA COUNTIES UNTIL
600 PM CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR APPLETON...OR 15 MILES NORTHEAST OF
MADISON...AND MOVING EAST AT 10 MPH.

HAIL UP TO DIME SIZE...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH
THIS STORM.

PEOPLE IN SOUTHERN SWIFT AND WESTERN CHIPPEWA COUNTIES...INCLUDING
THE CITIES OF APPLETON...MILAN...AND WATSON SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

JPR
Local storm report, Jul 13, 5:16 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

&&

AZ
Local storm report, Jul 13, 5:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   TRAINED SPOTTER

            TWO FEET OF WATER REPORTED ON MAIN STREET, WITH MUCH OF
            THE REMAINDER OF THE CITY REPORTING MINOR FLOODING.

&&

AZ
Local storm report, Jul 13, 5:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             4 S MADISON             44.96N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0315 PM     HAIL             LOUISBURG               45.17N 96.17W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0330 PM     HAIL             8 SSE CHOKIO            45.47N 96.11W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0350 PM     HAIL             1 W ALBERTA             45.57N 96.07W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0419 PM     HAIL             BOYD                    44.85N 95.90W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0435 PM     HAIL             2 NW BOYD               44.87N 95.93W
07/13/2006  E0.88 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0519 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   TRAINED SPOTTER

            TWO FEET OF WATER REPORTED ON MAIN STREET, WITH MUCH OF
            THE REMAINDER OF THE CITY REPORTING MINOR FLOODING.

&&

AZ
Local storm report, Jul 13, 5:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             4 S MADISON             44.96N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0315 PM     HAIL             LOUISBURG               45.17N 96.17W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0330 PM     HAIL             8 SSE CHOKIO            45.47N 96.11W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0350 PM     HAIL             1 W ALBERTA             45.57N 96.07W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0419 PM     HAIL             BOYD                    44.85N 95.90W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0435 PM     HAIL             2 NW BOYD               44.87N 95.93W
07/13/2006  E0.88 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0519 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   TRAINED SPOTTER

            TWO FEET OF WATER REPORTED ON MAIN STREET, WITH MUCH OF
            THE REMAINDER OF THE CITY REPORTING MINOR FLOODING.

0520 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   STORM CHASER

            CARS FLOODED UP TO HOOD AT THE UNDERPASS OF HIGHWAY
            59/119.

&&

MLJ
Local storm report, Jul 13, 5:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
540 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             4 S MADISON             44.96N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0315 PM     HAIL             LOUISBURG               45.17N 96.17W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0330 PM     HAIL             8 SSE CHOKIO            45.47N 96.11W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0350 PM     HAIL             1 W ALBERTA             45.57N 96.07W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0419 PM     HAIL             BOYD                    44.85N 95.90W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0435 PM     HAIL             2 NW BOYD               44.87N 95.93W
07/13/2006  E0.88 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0519 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   TRAINED SPOTTER

            TWO FEET OF WATER REPORTED ON MAIN STREET, WITH MUCH OF
            THE REMAINDER OF THE CITY REPORTING MINOR FLOODING.

0520 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   STORM CHASER

            CARS FLOODED UP TO HOOD AT THE UNDERPASS OF HIGHWAY
            59/119.

0530 PM     TSTM WND DMG     2 W MILAN               45.11N 95.95W
07/13/2006                   CHIPPEWA           MN   STORM CHASER

            4 INCH TREE LIMBS DOWN.

&&

MLJ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:53 AM CDTExcessive Heat WatchMPXHennepin, Ramsey34 hr
Jul 13, 3:09 PM CDTSevere Thunderstorm WarningMPXLac qui Parle66 min
Jul 13, 3:21 PM CDTSevere Thunderstorm WarningMPXStevens, Swift54 min
Jul 13, 4:10 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine65 min
Jul 13, 5:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle63 min
Jul 13, 5:21 PM CDTFlash Flood WarningMPXChippewa, Lac qui Parle, Swift3 hr
Jul 13, 6:13 PM CDTSevere Thunderstorm WarningMPXChippewa50 min
Jul 13, 6:37 PM CDTSevere Thunderstorm WarningMPXRenville53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.